Doctor insights on:
Can Vitamins Cause Heartburn
Vit C: Great question. Vit c (ascorbic acid) plays a role in tissue regeneration and healing. It is necessary for healthy ligaments, tendons, skin, and blood vessels. There are several studies that point towards Ascorbic Acid helping those with headaches, but headaches are a known side-effect of large doses of ascorbic acid. ...Read more
It's possible: For some women, prenatal vitamins can cause unwanted symptoms. Nausea is common, but diarrhea is also possible. If you are having this problem, you may want to switch to a different type of vitamin - I find that chewable or gummy vitamins are usually better tolerated. ...Read moreSee 1 more doctor answer
Well..it may cause..: For example: heartburn can be perceived as a possible heart attack and thus can cause the person to be nervous/anxious/scared, but this just means it can trigger those symptoms, not causing the anxiety disorder itself. Having underlying anxiety disorder and having certain illnesses can make the anxiety worse over time. If severe/persistent, you can develop anxiety/depressive disorder. Consult doc. ...Read moreSee 2 more doctor answers
Yes: According to my book, zantac/ranitidine is considered pregnancy category b. That means it is probably safe for you to take. I recommend you call your OB first however. Don't take Prilosec which is Omeprazole (prevacid (lansoprazole) which is Lansoprazole may be ok). Don't take tums. Check with your ob. ...Read more
Is there any natural vitamins or supplements i can take for diabetes, that won't exacerbate my GERD and nausea?
Vitamins: There is not a special need for vitamins in patients with diabetes however vitamin d has been suggested to be useful sometimes vitamin d can increase symptoms of reflux using it at meals is helpful vitaminb is another useful esp b6 and b2 if you use a good b complex it provides these. ...Read moreSee 2 more doctor answers
Have GERD so take PPIs (pantoprazole) daily. Will this affect my absorption of vitamins and nutrients? if so, should I take supplements? Thanks
Would you be able to see a change if your tongue was swollen i'm always scared mine will swell I have thyroid problems GERD and vitamin defficiancy?
Tongue swelling: Not a consequence of problems you stated. Get professional help. See endocrinologist for medication to control thyroid function. See gastroenterologist for rx to control gerd. See your gp or a nutritionist if lab tests show that you truly have a vitamin deficiency. Multiple problems requiring multiple solutions...Get help from the pros...You can't do this by yourself. ...Read more
I have GERD acid reflux and want to drink vitamin water I noticed it has pantothenic acid is that bad to drink? Will it help or worsen my acid reflux
I want to add vitamin B12 to my daily regimen but I take Prilosec everyday for gerd. What kind of dose should I take for energy/heart health?
Vitamin B12: You can take oral vitamin B12 of 1, 000mcg daily. It's not necessarily helpful for energy or heart health, especially if you are not B12 deficient. Prilosec when used for a very long time can cause B12 deficiency. Prilosec should be taken about 30 minutes before meal, and should not be taken together with vitamin B12 as it can decrease the absorption of b12. ...Read moreSee 1 more doctor answer
Is it okay to take singulair (montelukast) and B12 vitamins while using lysteda and pantoprazole I am taking pantoprazole for GERD and lysteda for heavy menstral but i feel really weak
According : According to drugs.Com, there is only one interaction to worry about from these four medications. Because of its acid suppression, Pantoprazole can cause decreased absorption of vitamin b12, though the likelihood of this actually causing a significant deficiency is unknown. Vitamin B12 deficiency can cause anemia. If you have been feeling weak lately, you may want to give your doctor a call. They may want to check you for anemia or evaluate you for other causes of weakness or fatigue such as thyroid disorders. Good luck! ...Read moreSee 1 more doctor answer
Can I take 400mg of vitamin E for Restless leg cramps in my legs? I have GERD will taking it increase acidity ?
Vitamin E: I'm not sure of the strength of the clinical evidence showing effectiveness of Vitamin in RLS. However, regarding your question about Vitamin E and worsening of GERD, I have not been made adware of GERD exacerbation from 400 units per day of Vitamin E. That being said, being a fat soluble, vitamin E is best absorbed from the GI tract if taken with a meal containing some fat. ...Read more
I have GERD , Vegan and I want to take multivitamins& minerals ,omega 3 , iron b12 and calcium and vitamin D. Will my GERD become worse ?
Your doc can give: You something for it after he/she diagnoses it. You can also use dgl, available in the health food store. These capsules are licorice w/out an enzyme that raises blood pressure. They coat the lining of esophagus. Peace and good health. Apple cider vinegar is fine bt please make sure you use the "with the mother" on the label (peelings). Dilute w/water. Peace and good health.. ...Read more
Took my vitamins then a min later had a tight pain in throat n upper chest for a min.Cardio work up good yr ago. Esophageal spasm? Hist gerd,pots,eds
Pill esophagitis?: Did you take your vitamin with a good amount of water? Assuming we're not talking about a chewable vitamin, this could be pill esophagitis, wherein the pill gets stuck in the esophagus, causing an intense local reaction. Make sure you take vitamins (any pills, really) with eight ounces of water. ...Read more
Arms and upper back aching. Arms and legs falling asleep easily. Vitamin deficincy? History of ehlers danlos GERD pots
Not Vitam deficiency: Would less likely be a vitamin deficiency. Your physician can check. With the background of POTS and Ehlers Danlos would suggest you discuss the possibility of Fibromyalgia with you physicians. We see a lot of people with Ehlers Danlos - also known as benign hypermobility who have fibromyalgia. Your physician will help with therapy which includes exercise, correct of sleep and stress issues. ...Read more
Chronic fatigue, tiredness, general "out of it" feeling, back/flank pain, GERD, IBS, migraine headaches, palpitations, waking from sleep with racing heart, low vitamin d levels, ferritin level of 14, TSH fluctuations; what could this be?
Can 500 mg of daily vitamin c cause acid reflux? Ive noticed more heartburn since i started taking vitamin c. Not sure if its related or coincidental
Well: Most people with pernicious anemia or atrophic gastritis will not absorb vitamin b12. The stomach symptoms you describe could be related to gastritis. However the deficiency of vitamin D should not cause your symptoms. Good luck, please see your doctor for more testing and answers ...Read more
Yes.: The symptoms of B12 deficiency can be quite subtle, but GI upset, indigestion, constipation, diarrhea, etc do occur. Sore tongue, weakness, and neurological problems are more common. B12 deficiency is an unlikely cause of indigestion, however, with many other causes being more likely. ...Read more
Burning Vitamins: Please answer the following questions and I will advise: 1. What Vitamins? 2. Do the vitamins hurt while passing through the swallowing tube.? 3. Does food or liquids get stuck while going down the swallowing tube? 4. Did you ever have an episode where food would not go down. 5. Do you have any nausea? I await your answers . Dr. A ...Read moreSee 1 more doctor answer
Avoid bedtime intake: For relief of gerd, avoid spicy & greasy foods, tomato-foods, mints, alcohol, tobacco, caffeine, chocolate, late night meals (& yes even vitamins!) before bed. Doctor can distinguish acid versus non-acid causes of reflux & rule out motility problems of the esophagus & stomach. You may want 1st to try behavior & diet changes above, & assess response to otc acid blockers (h2's are weaker than ppi's). ...Read more
- Talk to a doctor live online for free
- Vitamin b12 and heartburn
- Can ibs cause heartburn?
- Can gallstones cause heartburn?
- Ask a doctor a question free online
- Can ppis cause heartburn?
- Can ulcers cause heartburn?
- Can nexium cause heartburn?
- Can heartburn cause nervousness?
- Talk to a gastroenterologist online